Motivic zeta function via dlt modification

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Given a smooth variety X and a regular function f on it, by considering its dlt modification, we define the dlt motivic zeta function Zdltmot(s) which does not depend on the choice of the dlt modification.

Original languageEnglish (US)
Pages (from-to)89-103
Number of pages15
JournalMichigan Mathematical Journal
Volume65
Issue number1
DOIs
StatePublished - Mar 2016
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Motivic zeta function via dlt modification'. Together they form a unique fingerprint.

Cite this